I started using a tanning bed for 1 month. Then I got very tired and had my hemoglobin checked...it had dropped over a point and a half. I also had a pleurisy attack and chest pains with radiating down my left arm and into my jaw. I went to the ER and then my cardiologist...it is not my heart. It has now been over 2 months since I did the tanning bed the last time and my hemoglobin is slowly climbing. I have had a positive ANA just once after I had been in the sun too much. Did the tanning booth cause all this stuff?
Don't ever go back to tanning beds again. Not being rude here just concerned. In Australia there are banned to under aged residents because of deaths associated with them. Not trying to scare you but please be aware, be kind to your skin. Iam sure you're beautiful without a tan.
Thank-you so much for your responses...they confirm what I was thinking and I will never go near another tanning bed again. I found a spray leg makeup that looks just as good and does not stink. I never liked the sunless tanning stuff because of the smell, but this is easy. You spray it on, smooth it, let it dry and it does not come off until you use soap and water and scrub.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.